Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Yellow discharge from ear, improper body balance. Need medication

hi,in my right ear,a yellow fluid comes from it and my body balance is not proper.i have this problem from last august till now.i saw a doctor a specialist but he is unable to heel this problem from last 3 months.the kind of medicine he wrote me is not working.when i take these medicine my ear problem got increase.these medicine are costly for me.
Asked On : Mon, 5 Nov 2012
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello mailmegame10 ,
greetings from healthcaremagic.com

I am D r Sourav Chaktraborty and i will be helping you with your query.

Firstly , please refrain yourself from thinking that your condition/problem has increased after taking medicine from your doctor , it is not possible . In case you are not getting any noticeable change please do talk to your doctor always regarding alternative management plans.

As per your history , you are having yellowish fluid discharge from your right ear which has persisted even after treatment and it is associated with poor body balance. You have not mentioned whether you are having fever , any decrease in your ability or any pain you experience through out this episode.

I would like to be very limited in my approach to narrow down a differential diagnosis in your case.

It is my belief you are either suffering from otitis media ( acute ? ) or otitis media with effusion / Glue ear. In either cases you may have symptoms like you mentioned . Primarily it is treated with an antibiotic prophylaxis along with agents like analgesics , decogestants ( rarely - no proven benefits ) after proper clinical evaluation.

If significant improvement is not seen within 7-10 days , change in antiobiotic coverage do help most of the times.

Other treatment modalities include grommet insertion in to your ear drum/ typanostomy tube.

Rarely i have noticed people with glue ear suffering from Tuberulosis -- the topic itself is a long and beyond this discussion, i suggest you to get a Mantoux test done for you at the earliest.

Please do visit your doctor regualrly , follow his advice and dicsucc with him the possible treatment plans for you.

Hope i have been lucid in my approach . Take care
Answered: Tue, 6 Nov 2012
I find this answer helpful
General & Family Physician Dr. Stephen Christensen's  Response
Hello. I'm sorry you're having problems with your ear. It sounds like you've developed chronic otitis media (middle ear infection), which is usually due to a bacterial infection. If your medication -- which I presume is an antibiotic -- is not addressing this problem, there are a couple of things that might be going on:
1) The bacterium that's causing your infection is resistant to the antibiotic you've been prescribed, or
2) You have a foreign body or some other abnormality in your ear that is preventing the infection from clearing.
One unusual condition that can cause persistent ear drainage and balance problems is a cholesteatoma, which is a type of skin cyst that develops in the middle ear space. Cholesteatomas can be dangerous, as they can invade surrounding structures and allow bacteria to gain access to your brain cavity.
I understand how costly medical care can be. However, I suggest you see your specialist again. Another evaluation and a change of treatment are indicated.
I hope you feel better soon.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions